City Research Online

Items where Author is "Beccaria, M."

Up a level
Group by: Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Beccaria, M., Forini, V. ORCID: 0000-0001-9726-1423 & Macorini, G. (2010). Generalized Gribov-Lipatov Reciprocity and AdS/CFT. Advances in High Energy Physics, 2010, pp. 1-37. doi: 10.1155/2010/753248

Beccaria, M., Dunne, G. V., Forini, V. ORCID: 0000-0001-9726-1423 , Pawellek, M. & Tseytlin, A. A. (2010). Exact computation of one-loop correction to the energy of folded spinning string in AdS(5) x S-5. Journal of Physics A: Mathematical and Theoretical, 43(16), article number 165402. doi: 10.1088/1751-8113/43/16/165402

Beccaria, M. & Forini, V. ORCID: 0000-0001-9726-1423 (2009). Qcd-like properties of anomalous dimensions in the N=4 supersymmetric Yang-Mills theory. Theoretical and Mathematical Physics, 159(3), pp. 712-720. doi: 10.1007/s11232-009-0059-6

Beccaria, M., Forini, V. ORCID: 0000-0001-9726-1423, Tirziu, A. & Tseytlin, A. A. (2009). Structure of large spin expansion of anomalous dimensions at strong coupling. Nuclear Physics B, 812(1-2), pp. 144-180. doi: 10.1016/j.nuclphysb.2008.12.013

Beccaria, M. & Forini, V. ORCID: 0000-0001-9726-1423 (2009). Four loop reciprocity of twist two operators in N=4 SYM. Journal of High Energy Physics, 2009(03), article number 111. doi: 10.1088/1126-6708/2009/03/111

Beccaria, M., Forini, V. ORCID: 0000-0001-9726-1423, Lukowski, T. & Zieme, S. (2009). Twist-three at five loops, Bethe ansatz and wrapping. Journal of High Energy Physics, 2009(03), article number 129. doi: 10.1088/1126-6708/2009/03/129

Beccaria, M. & Forini, V. ORCID: 0000-0001-9726-1423 (2008). Reciprocity of gauge operators in N=4SYM. Journal of High Energy Physics, 2008(06), article number 077. doi: 10.1088/1126-6708/2008/06/077

Beccaria, M. & Forini, V. ORCID: 0000-0001-9726-1423 (2007). Anomalous dimensions of finite size field strength operators in N=4 SYM. Journal of High Energy Physics, 2007(11), article number 031. doi: 10.1088/1126-6708/2007/11/031

Beccaria, M., De Angelis, G. F. & Forini, V. ORCID: 0000-0001-9726-1423 (2007). The scaling function at strong coupling from the quantum string Bethe equations. Journal of High Energy Physics, 2007(04), article number 066. doi: 10.1088/1126-6708/2007/04/066

This list was generated on Sun Jun 23 08:09:16 2024 UTC.